# SDR IPXA2018011825651

- Difficulty date: January 6, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- Aircraft time: 32,978 hours, 18,687 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N7528106
- Condition: Corroded
- Location: Bs 1180
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  SEG4,  BS 1180 FWD OF RAT FRAME CORRODED AROUND NUTPLATES.  FABRICATED A NEW TEE  IAW DWG 149N7528,  INSTALLED THE NEW TEE IAW SRM 51-40-02-0G, AND DWG 149N7529.
